# SDR DL72L971860

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 727232
- Aircraft serial: 21311
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Component: S106
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IRREG EMERGENCY LIGHT ABOVE BOTTOM STEP OF THE AIRSTAIRS INOP.  REPLACED BATTERIES.
